# SDR UALA2011122807139

- Difficulty date: December 28, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 88,155 hours, 14,090 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 440 S25-26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED BS 440, S25 - 26R.  FOUND DENT OUT OF LIMITS. CUT-OUT DAMAGED AREA, INSTALLED DOUBLER AND FILLER IAW SRM.
